# SDR CHQA20140920277

- Difficulty date: September 20, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 27,713 hours, 23,063 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,123 hours, 22,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CTR OMEGA BEAM WAS FOUND TO BE CORRODED FROM FRAME 19 - 23.  THE OMEGA BEAM WAS REPLACED IAW SRM 51-40-02.
